MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number GB2110X15B
Medical Device Problem Codes Circuit Failure (1089); Computer Software Problem (1112); Display or Visual Feedback Problem (1184); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a trilogy evo ventilator experienced an out of box failure due to a screen freeze.There was no serious patient harm or injury that occurred or was reported.During evaluation of the device at the third party service center, a ventilator inoperative error code relating to a 'system version mismatch user interface' was found in the device's error log.The service technician states that the latest software was installed to address the issue.Additionally, the service technician confirmed the out of box failure and stated that the display liquid crystal display (lcd) was not functioning.The display printed circuit assembly (pca) board was replaced to resolve the screen freeze.Additionally, two not-reportable error codes relating to 'inlet filter black' and 'comms fail user interface' were found in the device's error log.The air inlet foam filter was replaced and the replacement of the display pca resolved both of these errors.The device passed testing.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24589739
Report Number2518422-2026-009472
Device Sequence Number5662466
Product Code CBK
UDI-Device Identifier00606959054127
UDI-Public(01)00606959054127
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberGB2110X15B
Device Catalogue NumberGB2110X15B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown